# SDR REXA2013082101604

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 22,028 hours, 19,314 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER INOPERATIVE STATUS MESSAGE ILLUMINATED DURING FLIGHT.  RESET MULTIPLE TIMES, CONTINUED TO DISCONNECT.  REPLACED YAW DAMPER NR 1 IAW AMM 22-22-01. OPS CHECKED GOOD.
